MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for high blood glucose test results using replacement products.The customer called concerned with test results from results obtained of 182, 152 and 135 mg/dl am fasting.The customer stated his expected am fasting blood glucose test result range is 118-120 mg/dl.The customer feels well and did not report any symptoms.Customer stated he called his doctor's office last week (did not remember the date) and has an appointment later this week with his doctor to talk about the results on the meter.During the call, a back to back blood test was not performed by the customer.Per customer, the product is not stored according to specification (bathroom).The test strip lot manufacturer¿s expiration date is 06/16/2027 and the open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor due to meter results.H1: type of reportable event of serious injury being submitted due to no defect being found on the returned products.Meter and test strips were returned for evaluation.Product testing was performed and no defect found on returned meter and test strips.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24912615
Report Number1000113657-2026-00170
Device Sequence Number13071898
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)270616(10)ZD6300S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX 50CTMG/DL
Device Lot NumberZD6300S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Distributor Facility Aware Date03/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown